Alert archive / New York / River Flood Warnings in 2012
River Flood Warning 3, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Sep 18, 2012, 9:44 PM EDT for Delaware County, New York. It took effect at Sep 19, 2012, 2:00 AM EDT. It was in force for 95 min.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2012, 9:44 PM EDT (01:44 UTC)
- In effect from
- Sep 19, 2012, 2:00 AM EDT
- Expired
- Sep 19, 2012, 3:35 AM EDT
- In force
- 95 min
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Delaware River at Fishs Eddy (FSHN6). The gauge peaked at 13.39 ft at Sep 19, 2012, 1:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
487
WGUS41 KBGM 190144
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
944 PM EDT TUE SEP 18 2012
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-191344-
/O.NEW.KBGM.FL.W.0003.120919T0600Z-120920T0320Z/
/FSHN6.1.ER.120919T0600Z.120919T1200Z.120919T1520Z.NO/
944 PM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:15 PM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 14.0 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATER WEDNESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME WED THU THU THU FRI
FISHS EDDY 13 7.3 TUE 08 PM 8.9 6.5 6.22 follow-up statements
143
WGUS81 KBGM 190626
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 AM EDT WED SEP 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-191826-
/O.EXT.KBGM.FL.W.0003.000000T0000Z-120920T0634Z/
/FSHN6.1.ER.120919T0335Z.120919T1200Z.120919T1834Z.NO/
226 AM EDT WED SEP 19 2012
THE FLOOD WARNING CONTINUES FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* AT 1:15 AM WEDNESDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME THU FRI FRI FRI SAT
FISHS EDDY 13 13.5 WED 01 AM 8.9 6.5 6.1283
WGUS81 KBGM 190735
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 AM EDT WED SEP 19 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...
EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...
BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
&&
NYC025-105-191935-
/O.EXT.KBGM.FL.W.0002.000000T0000Z-120919T2100Z/
/CKFN6.1.ER.120918T2304Z.120919T0230Z.120919T0900Z.NO/
335 AM EDT WED SEP 19 2012
THE FLOOD WARNING CONTINUES FOR
THE BEAVER KILL NEAR COOKS FALLS.
* AT 3:00 AM WEDNESDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
$$
NYC025-190805-
/O.CAN.KBGM.FL.W.0003.000000T0000Z-120920T0634Z/
/FSHN6.1.ER.120919T0335Z.120919T0515Z.120919T0627Z.NO/
335 AM EDT WED SEP 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* AT 3:15 AM WEDNESDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:27 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY TOMORROW
MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME THU FRI FRI FRI SAT
COOKS FALL 10 11.0 WED 03 AM 4.6 3.0 2.8
FISHS EDDY 13 12.5 WED 03 AM 8.1 6.1 6.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Sep 18, 8:04 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 18, 8:04 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
804 PM EDT TUE SEP 18 2012
.SYNOPSIS...
DRIER WEATHER WILL ARRIVE EARLY WEDNESDAY MORNING, AS HIGH
PRESSURE BUILDS INTO NY AND PA. THE NEXT CHANCE FOR PRECIPITATION
WILL COME FRIDAY NIGHT, WHEN A STORM SYSTEM PUSHES A WARM FRONT
TOWARD OUR REGION.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WIND AND CONVECTIVE FLAGS ARE ALL LOWERED. THE REMAINDER OF THE
OVERNIGHT SHOULD BE QUIET. SHOWERS AHEAD OF APPROACHING SHORT WAVE
WILL TRAVERSE OUR REGION EARLY TONIGHT, BRINGING MINOR ADDITIONAL
ACCUMS.
HAVE MADE MINOR ADJUSTMENTS TO TEMP AND WIND GRIDS OVERNIGHT. POPS
TAPER OFF TO 10 PERCENT AFTER 2 AM...THOUGH WE KEEP A SLIGHT CHC
DOWNWIND OF LAKE ONTARIO WHERE DIFFERENTIAL TEMPS BETWEEN LAKE AND
BL SUGGEST SOME LAKE EFFECT SHOWERS ARE POSSIBLE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
340 PM UPDATE... VERY BRIEF DISCN...DUE TO ONGOING SVR WX.
DRY WX STILL ANTICIPATED WED-FRI...OTHER THAN SOME ISOLD -SHRA
EARLY WED...DUE TO A WEAK LAKE RESPONSE.
TEMPS WILL BE UNCHANGED...AS CURRENT MAX/MIN TEMP GRIDS MATCH
BLENDED MOS WELL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
730 PM UPDATE...LATE UPDATE TODAY WITH THE SEVERE WEATHER AND
FLASH FLOOD THREATS FROM EARLIER AND ONGOING. THE FORECAST GRIDS
WERE SENT OVER EARLIER THIS AFTERNOON AND NOW HERE ARE THE DETAILS.
BOTH THE EURO AND GFS ARE CONSISTENT IN SHOWING AN UPPER LEVEL
TROF MOVING INTO THE CWA SATURDAY INTO EARLY SUNDAY...KEEPING OUR
WEATHER UNSETTLED WITH SHOWERS. BOTH MODELS STILL HINT OUT SOME
SLIGHT IMPROVEMENT LATER SUNDAY INTO MONDAY AS THE MAIN WAVE LIFTS
FAR ENOUGH NORTH TO GET OUR CWA INTO A DRY SLOT. THE EXCEPTION MAY
BE ACROSS THE FAR NORTH WHERE SHOWERS MAY STILL LINGER WITH THE
CLOSER PROXIMITY TO THE LOW.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT IS MOVING THROUGH THE TERMINALS NOW...ROUGHLY ALONG
AND NEAR A LINE FROM KSYR SOUTH TO KITH AND KELM. THROUGH 01Z
ACROSS THE NY TERMINALS...BRIEF MVFR VSBYS POSSIBLE IN SHOWERS
WITH THE FRONTAL PASSAGE. WINDS WILL SHIFT FROM SOUTHWEST TO WEST
AND BECOME GUSTY WITH SUSTAINED WINDS 10 KTS AND GUSTS UP TO 25
KTS WITH THE FRONTAL PASSAGE ITSELF. VFR CIGS AHEAD OF THE FRONT WILL
QUICKLY DROP TO MVFR DURING THIS TIME...AND BECOME PREVAILING
THROUGH 04Z TO 07Z. SOME IFR IS STILL POSSIBLE AT KITH AND KBGM.
CONFIDENCE IS HIGH THAT WE WILL SEE AT LEAST SOME IFR HERE BUT
BASED ON SPOTTY IFR TO THE NORTH AND WEST...I WAS NOT CONFIDENT
ENOUGH TO PREVAIL IT. VFR CONDITIONS RETURN AFTER 06Z. FOG DOES
NOT APPEAR TO BE LIKELY AT KELM WITH STRONG BOUNDARY LAYER MIXING.
FARTHER SOUTH AT KAVP...MVFR CIGS POSSIBLE AHEAD OF THE FRONT
ITSELF...WITH A FROPA MORE IN THE 01Z TO 02Z RANGE. HERE BRIEF
MVFR VSBYS ALSO POSSIBLE IN SHOWERS BUT NOT QUITE AS LIKELY AS
WITH THE NY TERMINALS. LIGHT SOUTHWEST WINDS AT LESS THAN 10 KTS
MAY GUST TO 20 KTS AS WIND SHIFT INTO THE WEST WITH THE FROPA
THROUGH 04Z. MVFR CIGS LIKELY TO DEVELOP EARLY THIS EVENING AND
PERSIST THE LONGEST (THROUGH 08Z) WITH THE CLOSER PROXIMITY TO THE DEPARTING
FRONT. VFR CONDITIONS DEVELOPING TOWARD 12Z.
VFR WEDNESDAY WITH BKN TO SCT CIGS 4KFT TO 6KFT AND NORTHWEST
WINDS 5 T0 10 KTS.
OUTLOOK...
THU/FRI...VFR EXCEPT IFR FOG AT KELM EACH MORNING FROM 8 TO 14Z.
SAT...MVFR POSSIBLE IN SHOWERS.
SUN...GENERALLY VFR...MVFR POSSIBLE NORTH IN SHOWERS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ040-044-
047-048-072.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ062.
&&
SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...HEDENHazardous weather outlook, Sep 18, 6:12 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 612 PM EDT TUE SEP 18 2012 NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-039-043-192215- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING- 612 PM EDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ044-047-072-192215- LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 612 PM EDT TUE SEP 18 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-192215- OTSEGO- 612 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ048-192215- PIKE- 612 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-192215- SULLIVAN- 612 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ040-192215- NORTHERN WAYNE- 612 PM EDT TUE SEP 18 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ057-192215- DELAWARE- 612 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 18, 4:43 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN LIVINGSTON MANOR 41.90N 74.83W
09/18/2012 M3.65 INCH SULLIVAN NY PUBLIC
FROM FACEBOOK.
&&
HEDENLocal storm report, Sep 18, 5:55 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
555 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HEAVY RAIN JEFFERSONVILLE 41.78N 74.93W
09/18/2012 M5.24 INCH SULLIVAN NY AMATEUR RADIO
&&
CORRECTED EVENT TIME...EVENT
MJNLocal storm report, Sep 18, 5:56 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
556 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HEAVY RAIN LIVINGSTON MANOR 41.90N 74.83W
09/18/2012 M5.58 INCH SULLIVAN NY PUBLIC
FROM FACEBOOK. UPDATED TOTAL.
&&
CORRECTED EVENT TIME...EVENT...REMARKS
HEDENLocal storm report, Sep 18, 6:05 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
605 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM FLASH FLOOD LIVINGSTON MANOR 41.90N 74.83W
09/18/2012 SULLIVAN NY 911 CENTER
WIDSPREAD FLASH FLOODING. COUNTYWIDE.
&&
HEDENLocal storm report, Sep 18, 6:17 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD LIVINGSTON MANOR 41.90N 74.83W
09/18/2012 SULLIVAN NY EMERGENCY MNGR
WILLOWEMOC CREEK IN LIVINGSTON MANOR OUT OF ITS BANKS.
1 FOOT OF WATER ON MAIN ST. CALLICOON CREEK IN
JEFFERSONVILLE IS ALSO OUT OF ITS BANKS WITH 1 TO 2 FEET
OF WATER ON SEVERAL ROADS.
&&
HEDENLocal storm report, Sep 18, 8:38 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
838 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN LIVINGSTON MANOR 41.90N 74.83W
09/18/2012 M5.99 INCH SULLIVAN NY PUBLIC
FROM FACEBOOK. UPDATED TOTAL AGAIN.
&&
CORRECTED EVENT TIME...EVENT...REMARKS
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:10 PM EDT | Flash Flood Warning | BGM | Delaware | 67 min |
Nearby
River Flood Warnings in New York, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.